# SDR A6WA200940109

- Difficulty date: March 3, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 13,356 hours, 12,880 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O GEAR DISAGREE AND NLG DOOR OPER WARNING MSG APPEARED AT ACCELLERATION ALTITUDE MSGS CLEARED AND NOSE GEAR RETRACTED NORMALLY.  BOTH MAINS UP AND LOCKED.  INTERROGATED PSCU FOUND CODES SHOWING NLG DIDN`T EXTEND.  REPACKED NLG SHOCK STRUT REF AMM 32-21-30 LEAK CHECK GOOD.  (K)
